# SDR DALA2022060603917

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 70,389 hours, 32,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 OVERHEAD EMERGENCY LIGHT OVER ROW 31 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY 13WL PER A320 AMM 33-51-38. OPS CHECK GOOD. (8819476)
